Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 187-194
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a12,
author = {Bene\v{s}, Karel},
title = {Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {187--194},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033339},
zbl = {0691.65005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a12/}
}
TY - JOUR AU - Beneš, Karel TI - Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1987 SP - 187 EP - 194 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a12/ LA - en ID - AUPO_1987_26_1_a12 ER -
%0 Journal Article %A Beneš, Karel %T Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1987 %P 187-194 %V 26 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a12/ %G en %F AUPO_1987_26_1_a12
Beneš, Karel. Simulation of an approximate optimal decomposition in breakpoints in approximating the function $f(x)=x\sp n$ by a broken line. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 187-194. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a12/